# SDR ASOA200900268

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 26,868 hours, 23,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT WIRE AT FS 310 FOR WARDROBE.
